# SDR DALA2023052504150

- Difficulty date: June 18, 2019
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 53,021 hours, 36,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ER/A 527176-14 INCORPORATES FAA FORM 8110-3. ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. THE SUBJECT ER/A IS NOW AT REV A. AT OR PRIOR TO 35,500 TOTAL AIRCRAFT FLIGHT CYCLES, AND REPETITIVELY THEREAFTER EVERY 4,000 FLIGHT CYCLES, ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. ASSOCIATED ER/A 00-527176 ADDED FOR AC 9519. PERFORMED DVI OF THE REPAIR EXTERNALLY AND INTERNALLY AS SHOWN IN FIG 2 AND 3 OF ERA 527176-14 REV A. QC 5123. HFEC INSPECTED PER ERA 527176-14 REV A SECTION II STEP 5, NO ITEMS NOTED. QC 4034. LFEC INSPECTED PER ERA 527176-14 REV A SECTION II STEPS 3 AND 4, NO ITEMS NOTED. QC 4034. C/W ERA 527176-14 REV A SECTION II. (LP #1128740)
